# SDR VW3R20050004

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: General aviation
- Aircraft: ALL
- Make and model: Airbus A300*
- Aircraft serial: ALL
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D29601103
- Condition: Defective
- Location: Escape Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31023101
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GIRT EXTENSION DOES NOT FIT PROPERLY ON GIRT BAR.  GIRT EXTENSION PADS RIDE UP ON CAVITY RIDGE OF GIRT BAR.  PLEASE NOTE THIS EVACUATION SLIDE IS ALSO USED ON A310 AIRCRAFT.
